Volume 22, Issue 3
Reconstruction of Scattered Field from Far-Field by Regularization

Jijun Liu, Jin Cheng & G. Nakamura

J. Comp. Math., 22 (2004), pp. 389-402.

Published online: 2004-06

Preview Full PDF 190 3248
Export citation
  • Abstract

In this paper, we consider an inverse scattering problem for an obstacle $D ⊂ R^2$ with Robin boundary condition. By applying the point source, we give a regularizing method to recover the scattered field from the far-field pattern. Numerical implementations are also presented.  

  • Keywords

Inverse scattering, Point source, Regularization, Numerics.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-389, author = {Jijun Liu , and Jin Cheng , and G. Nakamura , }, title = {Reconstruction of Scattered Field from Far-Field by Regularization}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {3}, pages = {389--402}, abstract = {

In this paper, we consider an inverse scattering problem for an obstacle $D ⊂ R^2$ with Robin boundary condition. By applying the point source, we give a regularizing method to recover the scattered field from the far-field pattern. Numerical implementations are also presented.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10313.html} }
TY - JOUR T1 - Reconstruction of Scattered Field from Far-Field by Regularization AU - Jijun Liu , AU - Jin Cheng , AU - G. Nakamura , JO - Journal of Computational Mathematics VL - 3 SP - 389 EP - 402 PY - 2004 DA - 2004/06 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10313.html KW - Inverse scattering, Point source, Regularization, Numerics. AB -

In this paper, we consider an inverse scattering problem for an obstacle $D ⊂ R^2$ with Robin boundary condition. By applying the point source, we give a regularizing method to recover the scattered field from the far-field pattern. Numerical implementations are also presented.  

Jijun Liu, Jin Cheng & G. Nakamura. (1970). Reconstruction of Scattered Field from Far-Field by Regularization. Journal of Computational Mathematics. 22 (3). 389-402. doi:
Copy to clipboard
The citation has been copied to your clipboard